# SDR PLGA980113A

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: VP3365A
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4586 - AFTER DEPARTURE, THE LEFT PROP DE-ICE FAILURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BGR DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED ONE PROP DE-ICE LEAD.  SYSTEM TESTED GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
